# SDR AALA20100414DFW01

- Difficulty date: April 13, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 45,179 hours, 6,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT 22C MISSING LAMP.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT 22C.
